MAUDE Adverse Event Report: OSTEOMED, LLC 2.0MM X 12MM SCREW; SCREW, FIXATION, INTRAOSSEOUS

OSTEOMED, LLC 2.0MM X 12MM SCREW; SCREW, FIXATION, INTRAOSSEOUS
Model Number 202-2012
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is currently pending, and a follow up report will be submitted upon completion of the investigation.Related reports: 2027754-2022-00199, 2027754-2022-00200, 2027754-2022-00202, 2027754-2022-00203, 2027754-2022-00204, 2027754-2022-00205, 2027754-2022-00206, 2027754-2022-00207, 2027754-2022-00208, 2027754-2022-00209, 2027754-2022-00210.
 
Event or Problem Description
The patient had a revision procedure on (b)(6) 2022 due to issues with the devices initially implanted on (b)(6) 2022 (previously reported in report number 2027754-2022-00142 and associated reports).After the (b)(6) 2022 revision procedure, it was reported that on (b)(6) 2022, the patient reported feeling "loose screw on the left side".It was reported a new exploration procedure was carried out, and "a new loss of the plate and bicortical screws was found".Bone material was collected, and the results are pending.The patient has not reported symptoms and imaging was performed on (b)(6) 2022 suggesting a radiolucent halo in the right side screws.The patient is currently in weekly follow-up and imaging.There is suspected metallosis.No further information has been provided.Report 3 of 12 for this event.
 
Additional Manufacturer Narrative
The device history records (dhrs) for the provided lot numbers were individually reviewed.All inspections of all lots passed, and no issues were identified in the dhr review.All products were manufactured and inspected according to specifications.A two-year review of complaints was performed, and three other complaints for this issue were noted (complaints reported by the same physician and reported in report numbers 2027754-2022-00062, 2027754-2022-00102, 2027754-2022-00199, and their subsequent/related reports).Devices/products were not returned for further evaluation.The root cause could not be determined.

Brand Name
2.0MM X 12MM SCREW
Common Device Name
SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
ellie wood
3885 arapaho rd
addison, TX 75001
9726774600
MDR Report Key16049471
Report Number2027754-2022-00201
Device Sequence Number6394705
Product Code DZL
UDI-Device Identifier00845694000369
UDI-Public(01)00845694000369(10)1163870(30)1(11)211101
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202-2012
Device Catalogue Number202-2012
Device Lot Number1163870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale